RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ouknine, Youssef

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:48
Abstract pages:650
Full texts:179
References:92

http://www.mathnet.ru/eng/person50082
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/134780

Publications in Math-Net.Ru
2015
1. S. Hamadene, Y. Ouknine, “Reflected backward SDEs with general jumps”, Teor. Veroyatnost. i Primenen., 60:2 (2015),  357–376  mathnet  mathscinet  elib; Theory Probab. Appl., 60:2 (2016), 263–280  isi  scopus
2008
2. Y. Ouknine, M. Erraoui, “Transformations of Two Independent Brownian Motions and Orthogonal Decompositions of Brownian Filtrations”, Teor. Veroyatnost. i Primenen., 53:4 (2008),  769–786  mathnet  mathscinet  zmath; Theory Probab. Appl., 53:4 (2009), 610–625  isi  scopus
1990
3. Y. Ouknine, “Le «Skew-Brownian Motion» et les processus qui en dérivent”, Teor. Veroyatnost. i Primenen., 35:1 (1990),  173–179  mathnet  mathscinet  zmath; Theory Probab. Appl., 35:1 (1990), 163–169  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019